# SDR EGR2002F00007

- Difficulty date: August 21, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Engine: Allsn 250C30S
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Part time: 14,434 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL PRESSURE CAUTION LIGHT, INOPERATIVE.  PIN ON NR 2 FUEL PRESSURE SWITCH CONNECTOR PLUG BACKED OUT.  REINSTALLED NR 2 FUEL PRESSURE SWITCH CONNECTOR PLUG PIN AND FUNCTION CHECKED GOOD.
